# SDR DALA2022052303529

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 PASSENGER CREW DOOR 831 DAMPER FAILED DURING TEST. CORRECTIVE ACTION: REPLACED DAMPER PER A320 AMM 52-11-14. OK FOR SERVICE. (2243615)
